# SDR UPS06648528

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo Valve
- Condition: Malfunctioned
- Location: Rt Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

REROUTE, LEFT HYD QTY DECREASING FROM 0.95 BLK OUT TO 0.69. SEE PREVIOUS WRITEUPS 478839 & 478841.  REMOVED AND REPLACED ELECTROHYDRAULIC SERVO VALVE ON RT YAW DAMP SERVO IAW MM 22-21-03-2.  OPS CKS AND LEAK CKS GOOD.  SERVICED LEFT HYD SYS TO FULL.
